# SDR MALA954714

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canning
- Location: Fs 512.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALKAROUND IN MSP, A MECHANIC NOTED OIL CANNING ON THE LEFT SIDE OF THE FUSELAGE AFT OF THE CARGO DOOR AT FS 512.8.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING AN EXTERNAL DOUBLER IAW FAC SRM 53-90-20.  (M)
